Regression on manifolds using data-dependent regularization with applications in computer vision
Article first published online: 2 MAY 2013
Copyright © 2013 Wiley Periodicals, Inc., A Wiley Company
Statistical Analysis and Data Mining: The ASA Data Science Journal
Special Issue: JSM 2012
Volume 6, Issue 6, pages 519–528, December 2013
How to Cite
Shaw, D. A. and Chellappa, R. (2013), Regression on manifolds using data-dependent regularization with applications in computer vision. Statistical Analy Data Mining, 6: 519–528. doi: 10.1002/sam.11190
- Issue published online: 11 DEC 2013
- Article first published online: 2 MAY 2013
- Manuscript Accepted: 17 MAR 2013
- Manuscript Revised: 14 MAR 2013
- Manuscript Received: 20 OCT 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!